# SDR 08FDEA03076

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Component: Spoiler, Doug
- Component part number: ARC134715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 2 SPOILER IS DELAMINATED ON THE LOWER SURFACE AT THE OUTBOARD CORNER.  REMOVED NR 2 RT WING SPOILER IAW AMM 27-60-01-4.  REPAIRED  BY REMOVING DELAMINATED LOWER SKIN;  DOUBLER & CORE.   FABRICATED & BONDED A NEW LOWER SKIN;  DOUBLER & CORE IAW SRM 57-10-00;    VOL I & DWG ARC 1347.  INSTALLED THE HARDWARE & SEALS IAW SRM 51-31-01 & 57-10-00;  VOL I. SEALED & PAINTED SPOILER IAW SRM 51-41-01;  VOL II & SRM 51-21-02;  VOL II.  RE-INSTALLED NR 2 RT WING SPOILER PER AMM 27-60-01-4.  GAP & OPS CHECKS GOOD PER AMM 27-60-01-4 & 27-60-01-6.
